

## LE SUEUR COUNTY BOARD OF COMMISSIONERS MEETING AGENDA November 15, 2016

- 1. **9:00 a.m. Agenda and Consent Agenda** RE: November 1, 2016 Minutes and Summary Minutes
- 2. 9:05 a.m. Claims (5 min)
- 3. 9:10 a.m. Human Services (40 min)
- 4. 9:50 a.m. Josh Mankowski (10 min) RE: Cannon 1W1P Update
- 5. 10:00 a.m. Human Resources (10 min)
- 6. **10:10 a.m. Pam Simonette, Auditor Treasurer (5 min)** RE: Credit Card Request
- 7. 10:15 a.m. Darrell Pettis, County Administrator / Engineer
  RE: MnDOT Cooperative Agreement and Resolution, Intersection Lighting
  RE: WCA Bank Closure
- 8. 11:00 a.m. West Jefferson Public Hearing
- 9. Designated Predatory Offender Residency Restrictions Work Session
- 10. Budget Work Session

## 11. Future Meetings